# SDR EE4Y201808137049

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: 0207
- Make and model: Boeing 737-200
- Aircraft serial: 21167
- Aircraft time: 15,351 hours, 15,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURE INSPECTION, FOUND A CRACK IN THE UPPER FUSELAGE BS 727B+8.5,  STRINGER 16R AT UPPER CHEM-MILLED AREA. REPAIRED THE DAMAGED AREA IAW SRM 53-30-3, FIGURE 48, DETAIL VII.
